×

Found 27 Documents (Results 1–27)

100
MathJax

A uniqueness theorem for a surface with principal curvatures connected by the relation \((1-k_ 1d)(1-k_ 2d)=-1\). (English. Russian original) Zbl 0818.53006

Sib. Math. J. 34, No. 4, 767-769 (1993); translation from Sib. Mat. Zh. 34, No. 4, 197-199 (1993).
MSC:  53A05
PDF BibTeX XML Cite
Full Text: DOI

A class of \(U(n)\)-invariant Riemannian metrics on manifolds diffeomorphic to odd-dimensional spheres. (English. Russian original) Zbl 0815.53057

Sib. Math. J. 34, No. 4, 612-619 (1993); translation from Sib. Mat. Zh. 34, No. 4, 24-32 (1993).
MSC:  53C25 53C30
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

all top 3

Classification